# SDR WX0A2013032171545

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Part number: 591096271
- Part serial: UNKNOWN
- Condition: Out Of Limits
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED JACKSCREW INSPECTION THE HORIZONTAL STABILIZER JACKSCREW ACME NUT'S END PLAY WAS MEASURED AT .043.  THIS MEASUREMENT IS IN EXCESS OF 0.40 PER TASK CARD I0642702.  REMOVED AND REPLACED HORIZONTAL JACKSREW ASSY REF: AMM 27-40-01.
